Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 82, NWS Binghamton, NY

September 6, 20114 counties in Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Sep 6, 2011, 11:04 PM EDT for 4 counties in Pennsylvania. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2011, 11:04 PM EDT (03:04 UTC)
Expired
Sep 7, 2011, 5:00 AM EDT
In force
6 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 119 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 11:08 PM EDTFLASH FLOODConyngham, PANESCOPEK CREEK COMING OUT OF ITS BANKS IN SEVERAL LOCATIONS
Sep 7, 2:34 AM EDTFLASH FLOODWilkes-Barre, PAWIDESPREAD FLOODING WITH SOME EVACUATIONS BEGINNING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 3.1 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WGUS51 KBGM 070304
FFWBGM
PAC069-079-103-127-070900-
/O.NEW.KBGM.FF.W.0082.110907T0304Z-110907T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1104 PM EDT TUE SEP 6 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHWESTERN PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 500 AM EDT

* AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AVOCA...
  BLOOMING GROVE...DUNMORE...DUPONT...EDWARDSVILLE...MOUNTAIN TOP...
  GOULDSBORO...HAWLEY...HAZLETON...HONESDALE...LARKSVILLE...MOOSIC...
  MOSCOW...NANTICOKE...PITTSTON...PLAINS...WILKES-BARRE AND WYOMING.

FLOODING IS IMMINENT ALONG SEVERAL AREAS...INCLUDING THE NESCOPEK 
CREEK THROUGH LUZERNE COUNTY.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4116 7613 4168 7510 4135 7506 4123 7530
      4122 7554 4112 7563 4113 7568 4109 7576
      4105 7576 4102 7573 4094 7589 4090 7603

$$

DJP
1 follow-up statement
709 
WGUS71 KBGM 070622
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
222 AM EDT WED SEP 7 2011

PAC069-079-103-127-070900-
/O.CON.KBGM.FF.W.0082.000000T0000Z-110907T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACKAWANNA PA-LUZERNE PA-PIKE PA-WAYNE PA-
222 AM EDT WED SEP 7 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM EDT FOR
SOUTHERN WAYNE...NORTHWESTERN PIKE...EASTERN LUZERNE AND SOUTHERN
LACKAWANNA COUNTIES...

AT 220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR HAD INDICATED 
AN AXIS OF 1 TO SLIGHTLY MORE THAN 2 INCHES OF RAIN HAD FALLEN SINCE 
LAST EVENING ACROSS PARTS OF THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AVOCA...
  BLOOMING GROVE...DUNMORE...DUPONT...EDWARDSVILLE...MOUNTAIN TOP...
  GOULDSBORO...HAWLEY...HAZLETON...HONESDALE...LARKSVILLE...MOOSIC...
  MOSCOW...NANTICOKE...PITTSTON...PLAINS...WILKES-BARRE AND WYOMING.

HEAVY RAIN HAD CAUSED FLOODING OF THE LITTLE NESCOPECK CREEK...WHICH 
WAS REPORTED LAST EVENING. SIGNIFICANT STREET AND BASEMENT FLOODING 
IS LIKELY THROUGHOUT THE SCRANTON AND WILKES-BARRE METRO VALLEY 
AREA. ADDITIONAL RAINFALL OVERNIGHT COULD BRING FROM ONE HALF TO ONE 
INCH OF RAIN TO THE AREA. FLOODING OF LOW LYING POOR DRAINAGE AREAS 
AND ALONG SMALL STREAMS AND CREEKS WILL GET WORSE IN THE NEXT FEW 
HOURS. SOME ROADS MAY BECOME IMPASSABLE DUE TO FLOODING. THE 
LACKAWANNA RIVER WAS RISING RAPIDLY AND COULD FLOOD.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4116 7613 4168 7510 4135 7506 4123 7530
      4122 7554 4112 7563 4113 7568 4109 7576
      4105 7576 4102 7573 4094 7589 4090 7603

$$

JAB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 10:37 PM EDT, 27 minutes earlier.

Area forecast discussion, Sep 6, 10:37 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1037 PM EDT TUE SEP 6 2011

.SYNOPSIS...
THE REMNANTS OF TROPICAL STORM LEE WILL MOVE NORTH INTO THE
THE OHIO VALLEY BY WEDNESDAY AND NEARLY STALL, UNTIL HE WEAKENS BY
FRIDAY. RAIN, HEAVY AT TIMES, WILL SPREAD OVER MOST OF CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA TONIGHT, AND CONTINUE THROUGH
THURSDAY. THE POTENTIAL EXISTS FOR FLASH FLOODING AND RIVER
FLOODING ACROSS A LARGE PART OF THE REGION. THE RAINS WILL TAPER
TO LIGHTER SHOWERS THURSDAY NIGHT AND FRIDAY, THEN LINGER THROUGH
THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
1030 PM UPDATE...RAIN CONTINUES SPREADING NORTH ACROSS CWA AS
ISENTROPIC FORCING LIFTS NORTH. OVER THE WYOMING VALLEY AND PARTS
OF THE POCONOS RATES HAVE INCREASED DURING THE PAST HOUR WITH
MODERATE TO HEAVY RAINFALL BEING OBSERVED. RAIN SHIELD WILL
CONTINUE SPREADING NORTH/WEST ACROSS CWA OVERNIGHT WITH
INTENSITIES ALSO INCREASING DUE TO DEEP MOISTURE TRANSPORT FROM
THE TROPICS AND STRONG UPPER LEVEL DIVERGENCE AS AREA WILL RESIDE
IN RIGHT ENTRANCE REGION OF STRENGTHENING UPPER LEVEL JET. JUST
MINOR ADJ MAKE TO SHORT TERM POPS/TEMPS.

715 PM UPDATE...REGIONAL RADARS SHOW MAINLY LIGHT RAIN CONTINUING
ACROSS NORTHEAST PA AND INTO THE SOUTHERN CATSKILLS. THIS ACTIVITY
CONTINUES TO MAKE SLOW PROGRESS NORTHWARD UNDER INCREASING
ISENTROPIC FORCING. CURRENT SHORT TERM FORECAST IN EXCELLENT SHAPE
SHOWING LIGHT RAIN CONTINUING TO MAKE SLOW PROGRESS THIS EVENING
INTO THE SOUTHERN TIER OF NY AND THE WESTERN CATSKILLS.

MADE SOME TWEAKS TO THE 10 AM UPDATE BASED ON RADAR TRENDS AND
SOME OF THE NEW GUIDANCE. NO MUCH CHANGES HERE. SEE BELOW FOR
PREVIOUS NEAR TERM WHICH COVERS TONIGHT.

PREVIOUS DSCN...
RADAR IMAGERY SHOWS A SWATH OF RAINS FROM WVA AND MOST OF PA NE TO
SERN NY. THE SWATH OF LIGHT TO MODERATE RAINS HAS TEMPORARILY
SHIFTED TO THE SOUTH WITH THE PASSAGE OF AN UPR LVL WAVE ACRS SERN
CANADA AND NRN NEW ENGLAND THIS MORNING. THE PASSAGE OF THIS WAVE
AS PUSHED A COLD FRONT FARTHER SOUTHWARD WHICH IN EFFECT HAS
PUSHED THE PRECIP SOUTHWARD FOR NC NY FOR MOST OF THIS PM. WV
IMAGERY SHOWS A JET STREAK ROUNDING THE BASE OF THE UPR LVL TROF
ASSCTD WITH THE REMNANTS OF LEE IN THE SC U.S. THIS WILL INCREASE UPR
LVL DVRG TO THE NORTH OF THIS REGION THIS EVENING AND TONIGHT. ADDTNLY
ANTHER SHRT WAVE WILL BE HEADING SEWRD INTO THE GREAT LAKES THIS
EVE AND CAUGHT UP INTO THE CONFLUENT ZONE TO OUR NORTHEAST...WHICH
IN EFFECT INTENSIFIES A JET ENTRANCE REGION ACRS SERN CANADA
TONIGHT. THE EFFECT OF THESE TWO FEATURES WILL INCREASE UPR LVL
DVRG ACRS NY AND PA AND PUSH THE MAIN BATCH OF RAINS SLOWLY BACK
NORTHWARD. WE TIME THE STEADIER RAINS NORTHWARD BTWN 00Z AND 12Z
WED FROM NE PA TO SC NY. THE HEAVIEST RAIN WILL BE ARRIVING IN NRN
PA THIS EVENING AND EVENTUALLY INTO C NY EARLY WED. WILL CONTINUE
FLASH FLOOD WATCH FROM PREVIOUS SHIFTS. HEAVIEST RAIN IS EXPECTED
MAINLY AFTER THIS TIME PERIOD.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
ALL SYNOPTICAL SCALE MODELS ARE PAINTING A LARGE SCALE FLOW
PATTERN THAT IS VERY CONDUCIVE TO EXCESSIVE RAINS IN THE NORTHEAST
U.S. WV IMAGERY SHOWS UPR LVL TROF ASSCTD WITH THE REMNANTS OF
LEE OVR THE SRN U.S. WITH A LARGE TROPICAL MOISTURE FEED TO THE
NORTH-NORTHEAST FROM THE SRN U.S ACRS THE NERN U.S. TO ERN CANADA.
MEANWHILE HURCN KATIA IS SLOWLY MOVING NORTHWARD WELL OFF THE EAST
COAST. A STRG UPR LVL RDG WILL HOLD ITS GROUND N OF KATIA OFF THE
NEW ENGLAND COAST THRU AT LEAST THURSDAY. IN ADDTN...AN UPR LVL
HIGH SEEN WELL IN THE WV IMAGERY OVR SWRN CANADA DROPS SEWRD INTO
THE NRN PLAINS AT THIS TIME WITH A STRG JET STREAM ACRS SRN
CANADA. THE LARGE SCALE EFFECT OF THIS IS TO BLOCK THE
NORTHWARD AND EASTWARD PROGRESSION OF LEE AND HIS REMNANT MOISTURE
FOR TODAY THRU THURSDAY. INDEED A BROAD CLOSED LOW IS BEING
FORECAST TO FORM OVER THE OHIO VLLY AND MID-WEST BY 06Z FRI ALL MODELS.
HENCE THE MOISTURE FROM LEE WILL BE DIRECTED TWD NY AND PA IN THIS
TIME PERIOD WHICH IS NOT GOOD.

NOW WHERE DOES THIS MOISTURE GO AND HOW MUCH WILL IT ENHANCE? THAT
IS THE NEXT BIG QUESTION. INITIALLY A JET STREAK ROUNDING THE BASE
OF THE UPR LVL TROF ASSCTD WITH LEE OVR THE SRN U.S WILL
ACCELERATE A SRLY LOW-LVL JET E OF THE APPLCNS AND ALLOW A LARGE
SWATH OF RAIN TO HEAD NORTHWARD TONIGHT. THIS MOISTURE IS TROPICAL
IN NATURE AND HAS HIGH PW/S TO THE TUNE OF 1.75 TO 2+ INCHES WHICH
SURGES NORTHWARD INTO NY AND PA BY WED EVE IN THIS ENHANCED SRLY
FLOW. IN ADDTN TO THIS ENHANCED SOUTHERLY MOISTURE TRANSPORT...A
LL FGEN REGION WILL BE FORMING TO THE N ACRS NY IN ASSCTN WITH A
STRG JET ENTRANCE REGION CIRC THAT WILL BE FORMING FROM CONFLUENCE
ACRS SERN CANADA. THIS CONFLUENCE IS RELATED TO UPR LVL HGHT RISES
FROM KATIA AND AN UPR LVL BAROCLINIC TROF DIGGING IN SERN CANADA
BY WED EVE. THIS CONFLUENT ZONE WILL ALLOW FOR LL FGEN FRCG ACRS
NY/NRN PA WHICH INTERCEPTS THIS MOIST TROPICAL FLOW WHICH WILL
EVENTUALLY PIVOT TO THE WED PM/WED NGT. THE END RESULT IS INSANE
AMOUNTS OF RAIN FOR THIS FAR NORTH. HAVE CONTINUED FLOOD WATCH
WHICH INCLUDES POTENTIAL FOR MAJOR FLASH FLOODING AND ALSO MAJOR
RIVER FLOODING.

BELIEVE HEAVY RAINS WILL SPREAD NORTH AND WEST FROM NRN PA TO C NY WED
DURG DAY AND SET UP ACRS FINGER LAKES/UPR MOHAWK TO CHEMUNG BASIN
LATER WED AND WED NGT/ERLY THURSDAY BEFORE WEAKENING DURG DAY
THURSDAY. RAINFALL AMNTS OF 5-10 INCHES WILL BE POSSIBLE ACRS THE
FINGER LAKES TO CNTRL SRN TIER...WITH 3-6 INCHES ELSEWHERE IN CWA.
THIS CUD CAUSE MAJOR FLOODING AND FLASH FLOODING AND WILL KEEP
FLOOD WATCHES UP AS IS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPDATED AT 2 PM...
SATURDAY AND SUNDAY SOME SHOWERS STILL AROUND WITH LEE STILL CUT
OFF OVER THE OHIO VALLEY. THIS LIFTS OUT ON BOTH THE GFS AND EURO
ON MONDAY BRINGING A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS
MONDAY INTO TUESDAY. NOT AS WET WITH TEMPERATURES ABOVE NORMAL
SATURDAY TO MONDAY THEN NEAR NORMAL TUESDAY.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
LIGHT RAIN STRETCHES FROM BGM BACK TOWARD AVP THIS EVENING, WITH
HEAVIER RAIN INCHING ITS WAY NORTHWARD OUT OF PENNSYLVANIA.
CEILINGS RANGE FROM AROUND 5000 FEET AT SYR/RME OUTSIDE OF THE
PRECIPITATION, TO AROUND 1500 FEET IN SHOWERS AT AVP.

AS RAIN SPREADS ACROSS THE TERMINALS TONIGHT, WITH THE HEAVIER
RAIN PUSHING TOWARD THE I-81 CORRIDOR, CONDITIONS WILL DEGRADE.
CEILINGS WILL DROP TO BETWEEN 500 AND 1300 FEET OVERNIGHT IN RAIN,
WITH VISIBILITIES FALLING TO BETWEEN 3 AND 5 SM.

THE RAIN WILL CONTINUE INTO WEDNESDAY. INCREASING HUMIDITY LEVELS
WILL CAUSE VISIBILITIES TO DROP TO AROUND 1 TO 3 SM ACROSS ALL
THE TERMINALS BY MID MORNING, WITH CEILINGS FALLING TO BETWEEN 300
AND 1000 FEET.

OUTLOOK...

WED INTO THU NGT...MVFR AND IFR IN RAIN AND FOG.

FRI TO SUN...VFR/MVFR WITH SEMITROPICAL MOISTURE STILL HERE AND
             SOME SHOWERS.

&&

.HYDROLOGY...
QPFS FROM NCEP...GFS AND NAM ALSO SUGGEST A 5-10 INCH RAINFALL
ACRS CNTRL SRN TIER/CHEMUNG BASIN AND FIDPNGER LAKES REGIONS PSBL.
THE REST OF THE REGION SEES 3-5 INCHES OF RAIN. BUT THESE AREAS
HAVE SEEN A LOT OF RAIN FROM IRENE WITH THE CNTRL SRN TIER/CHEMUNG
AND FINGER LAKES SEEING LESS RAIN AND HAVE MORE CAPACITY TO HOLD
SOME RUNOFF BACK. IN ANY EVENT...WE ARE VERY CONCERNED FOR LOCALIZED
MAJOR FLASH FLOODING...AND POTENTIALLY MODERATE TO MAJOR FLOODING
ON OUR RIVERS. THE MOST AT RISK LIKELY WILL BE THE CHEMUNG
BASIN...FINGER LAKES...BASINS OF NORTHEAST PA. THE NORTH BRANCH OF
THE SUSQUEHANNA AND UPPER DELAWARE LIKELY WILL SEE SOME FLOODING
BUT CUD BE SPARED THE WORST SINCE IT APPEARS AT THIS POINT THAT
THE HEAVIEST RAINS MAY STAY WEST OF THIS REGION.
HOWEVER...ANTECEDENT CONDITIONS IN THESE AREAS WARRANT FLOOD
WATCHES GIVEN HOW WET IT HAS BEEN. BOTTOM LINE NO ONE IS OUT OF
THE WOODS AT THIS POINT. THE THREATS ARE ELEVATED FOR FLOODING
EVERYWHERE IN OUR SERVICE AREA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ038>040-043-044-
     047-048-072.
NY...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NYZ009-015>018-
     022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...JAB
NEAR TERM...DJN/RRM
SHORT TERM...JAB
LONG TERM...TAC
AVIATION...DJP
HYDROLOGY...
Hazardous weather outlook, Sep 6, 3:50 PM EDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
350 PM EDT TUE SEP 6 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-072000-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
350 PM EDT TUE SEP 6 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...BUT MAY BE
NEEDED WEDNESDAY TO FRIDAY. RAINFALL SPOTTERS ARE ASKED TO REPORT
THEIR RAINFALL TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 10:27 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Pike, Wayne, Wyoming6 hr
Sep 7, 3:49 AM EDTRiver Flood WarningBGMPike, Wayne31 hr
Sep 7, 5:01 AM EDTFlash Flood WarningBGMLackawanna, Luzerne, Wayne4 hr
Sep 7, 8:38 AM EDTFlash Flood WarningBGMBradford6 hr
Sep 7, 8:53 AM EDTFlash Flood WarningBGMSusquehanna6 hr
Sep 7, 9:00 AM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne6 hr
Sep 7, 9:45 AM EDTRiver Flood WarningBGMSusquehanna5 days
Sep 7, 9:45 AM EDTRiver Flood WarningBGMBradford36 hr
Sep 7, 10:28 AM EDTAreal Flood AdvisoryBGMLuzerne, Wyoming6 hr
Sep 7, 11:24 AM EDTRiver Flood WarningBGMBradford5 days
Sep 7, 11:33 AM EDTFlash Flood Warning EmergencyBGMBradford, Susquehanna18 hr
Sep 7, 12:12 PM EDTFlash Flood WarningBGMLuzerne, Wyoming6 hr
Sep 7, 1:24 PM EDTFlash Flood Warning EmergencyBGMWyoming6 hr
Sep 7, 2:25 PM EDTFlash Flood WarningBGMBradford, Luzerne, Susquehanna, Wyoming18 hr
Sep 7, 2:47 PM EDTRiver Flood WarningBGMWyoming37 hr
Sep 7, 3:42 PM EDTRiver Flood WarningBGMWayne42 hr
Sep 7, 3:42 PM EDTRiver Flood WarningBGMPike40 hr
Sep 7, 4:03 PM EDTRiver Flood WarningBGMBradford3 days
Sep 7, 4:03 PM EDTRiver Flood WarningBGMWyoming3 days
Sep 7, 4:03 PM EDTRiver Flood WarningBGMLuzerne4 days
Sep 7, 4:42 PM EDTFlash Flood WarningBGMLackawanna, Luzerne, Susquehanna, Wayne4 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.